Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Back Matter

Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 42, No. 3/4 (Oct., 1980)
Stable URL: http://www.jstor.org/stable/25050247
Page Count: 2
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]